# SDR CALA2024122301628

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 44,958 hours, 27,739 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/CTL SLATS LOCKED   FOLLOWED TSM 27-81-00 LHAPPU AND RH APPU SYNCHRO ANGLES ARE WITHIN LIMITS. PERFORMED A RESET OF WING TIP BRAKES PER AMM 27-80-00. PERFORMED VISUAL INSPECTION OF SLAT TRANSMISSION ASSEMBLY AND MULTIPLE OPS TEST OF SLAT/FLAP SYSTEM PER AMM 27-84-00. SLATS AND FLAPS OPERATE NORMALLY. NO FAULTS RELATED TO SLATS LOCKED NOTED.  FOLLOWED TSM 27-81-00 LHAPPU AND RH APPU SYNCHRO ANGLES ARE WITHIN LIMITS. PERFORMED A RESET OF WING TIP BRAKES PER AMM 27-80-00. PERFORMED VISUAL INSPECTION OF SLAT TRANSMISSION ASSEMBLY AND MULTIPLE OPS TEST OF SLAT/FLAP SYSTEM PER AMM 27-84-00. SLATS AND FLAPS OPERATE NORMALLY. NO FAULTS RELATED TO SLATS LOCKED NOTED.
